# SDR REXA2016061601119

- Difficulty date: June 16, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DRAG ANGLE IS CRACKED, APPROXIMATELY 1" LEFT AT FUSE TO VERTICAL CONNECTION.  REPAIRED RT FORWARD DRAG ANGLE IAW GREO 690-55-31-004, REV-A, SRM 51-21-11-001-001-A01 & 51-25-16-001-001-A01.
